# SDR DALA2016050903894

- Difficulty date: May 7, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N954DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53524
- Aircraft time: 49,999 hours, 28,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT OVER AFT ENTRY DOOR FLASHING.  REPLACED BATTERY PACK AND BASE.  OPS CHECKS GOOD.
